# SDR SWAA2023021599599

- Difficulty date: February 6, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,884 hours, 34,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-07 CENTER CABIN FLOOR PANEL 232SF UPPER SKIN HAS PULLED COMPOSITE FIBERS.<[01] EVALUATED PANEL 232SF AND FOUND AREA'S OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 A;C;E&F. VERIFY MATERIALS : BMS 8-201 (A153219); BMS 9-3 (A150508). IAW B 737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO PAINT.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 K-M.;[04] REPAIRED AREA'S OF PULLED FIBERS ON UPPER SURFACE OF PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
